# SDR MALA060562

- Difficulty date: August 31, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,625 hours, 21,616 cycles
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Animal Strike
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PANEL 151CB HAS COMPOSITE DAMAGE FROM DEER STIKE.  REPAIRED IAW EOS51031, THIS IS A MAJOR REPAIR.
